# SDR LR7A06101

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 3539381L
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5511, FOUND LT ELEVATOR INBD TRAILING EDGE SKIN DENTED  AT FS 1129, HSS 51.  REPLACED SKIN IAW SMP583 CHAP 51-70 AND 51-60.
